# SDR DL733010297

- Difficulty date: January 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 42,106 hours, 29,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER S/B 737-53A1173 A .25 INCH CRACK WAS FOUND IN THE RADIUS OF THE RT SIDE CHORD JUST ABOVE WL 207.  THE PART WAS REPAIRED PER S/B AT CV.
